Ohio, 2022Winter Storm and Winter Weather in Ohio, December 22 to 24, 2022
December 22 to 24, 2022 · NWS ILN · 33 events in 32 counties and zones
A strong winter storm brought near blizzard conditions to the Ohio Valley during the overnight hours of Thursday, December 22nd.
Every event with a place to put it; 33 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong winter storm brought near blizzard conditions to the Ohio Valley during the overnight hours of Thursday, December 22nd.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Dec 22, 6:31 PM EST, 29 minutes earlier.
Area forecast discussion, Dec 22, 6:31 PM EST, 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
631 PM EST Thu Dec 22 2022
.SYNOPSIS...
Deep low pressure will bring rain this evening, followed by snow,
strong winds, and very cold temperatures tonight and Friday behind
an Arctic cold front. With temperatures plummeting tonight, flash
freeze conditions will be possible. Frigid weather will continue
through the holiday weekend before moderating next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of this afternoon, a strong PV anomaly continues to interact
with an arctic front that stretches from the Great Lakes Region
toward the Gulf Coast. A weak surface disturbance in Indiana
has started undergo cyclogenesis along the front. The surface
and upper level disturbances will continue to mutually amplify
as we go into the evening thereby allowing advection of warm,
moist air to persist across the Ohio Valley. Showers and low
clouds remain around ahead of the approaching arctic front
before 7PM.
After 7PM, explosive cyclogenesis begins to occur across northern
Ohio/eastern lower Michigan thanks to strong dynamic interactions
between the westward tilted cyclone and negatively tilted upper
level trough. In fact, the cyclone is expected to deepen at least 20
hPa in 12 hours overnight. This type of rapid pressure fall is
usually limited to the strongest east coast cool season bomb
cyclones.
Explosive growth of the cyclone will help accelerate the arctic cold
through the Ohio Valley from 8pm in the west to 2 am in the east.
FROPA will be clearly marked by a changeover from rain to snow,
gusty westerly winds, and rapidly dropping temperatures.
Fairly significant to potentially severe hazards are expected to
develop across the Ohio Valley after frontal passage overnight:
1) Dangerously cold temperatures below zero and wind chills dropping
to near -30. Exposed skin will be susceptible to frostbite in
30 minutes or less.
2) Strong winds gusting upwards of 40 mph. Gusts could lead to
potential power outages as temperatures plummet. Winds will also
blow around snow leading to reduced visibilities.
3) Snow accumulations anywhere from 1-5 inches depending on
location (see snowfall forecast maps or point and click for your
location). Snow could lead to icy roads and significantly
reduced visibilities. Note: Snow is expected to be fairly brief
and end by daybreak, but blowing snow may linger along and
northwest of I-71. Snow total forecasts have also been
increased this afternoon across the winter storm warning area
as mesoscale guidance indicates strong frontogenesis and a
possible pivoting snow band.
If you must travel after 7pm or 8pm tonight, it is recommended that
you have a winter safety kit ready and be prepared for icy
conditions combined with low visibilities caused by falling and
blowing snow. Additionally, arctic temperatures combined with
gusty winds will cause dangerously low wind chills that could
lead to frostbite on exposed skin in as little as 15-30 minutes.
A contingency plan for staying warm at home in the case of
isolated to scattered power outages caused by strong winds is
also recommended.
The Winter Storm Warning highlights the areas that are expected to
have the worst conditions locally. A Wind Chill Warning goes into
effect for everyone at 1am for the dangerously cold temperatures.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
The extremely strong and strengthening cyclone will continue to push
northeast of the area on Friday. While snow will have already ended
by daybreak, dangerously cold temperatures and high winds
persist through the day thanks to a strong pressure gradient in
place. Temperatures should stay close to zero all day and peak
wind gusts of at least 40 mph are expected. Wind gusts near 50
mph are also possible north of I-70 during the afternoon.
Blowing and drifting snow may occur northwest of I-71 if enough
snow falls overnight. Wind chill values at or below -25 are
expected in most, if not all, locations.
Friday night won't be pleasant either with the low still spinning
off to the northeast. Winds remain elevated around the 20-25 mph
range with temperatures staying near 0. Wind chills may remain
at or colder than Wind Chill Warning Criteria.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Circulation of large cyclone over eastern Canada will continue to
affect the area during the early part of the period. Gusty winds
will persist through Saturday and start to gradually subside on
Saturday night. With very cold airmass remaining in place, wind
chill will still be substantial, most likely in the advisory range,
between -10 F and -25 F.
The cyclone will finally lift northeast allowing high pressure to
build into the area on Sunday. This will result in winds weakening
considerably, but temperatures will still be well below normal.
Short wave dropping through the mean mid level trough will cross the
region on Monday night. There is some question about moisture
availability, so at this stage precipitation chances with this
system look rather low but certainly non zero.
After this short wave passes, mid level pattern will shift quickly
with ridging developing by the end of the period. At the surface,
southerly flow will become established and gradually strengthen.
Warming trend will accelerate with temperatures rising above normal
by Thursday.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
An Arctic cold front trailing deepening low pressure will
adversely affect aviation. Rain changes to snow early in the
forecast, while winds shifting to west gust as high as 45 knots
at DAY and 43 knots at ILN. Snow and blowing snow are forecast
to reduce visibilities to LIFR, while ceilings actually show
gradual improvement around 06z.
Steady snow exits quickly by 12z, leaving MVFR ceilings and blowing
snow in the persistently strong west winds, along with isolated
snow showers and flurries. VFR may arrive at CVG and LUK near
the end of the forecast, while winds diminish somewhat.
OUTLOOK...MVFR conditions likely through Saturday. Windy
conditions with gusts around 40 knots at times Friday night.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Winter Storm Warning until 5 PM EST Friday for OHZ026-034-035-
042>046-051>056-060>063-070>072-077>080.
Wind Chill Warning from 1 AM Friday to 4 AM EST Saturday for
OHZ026-034-035-042>046-051>056-060>063-070>072-077.
Wind Chill Warning from 1 AM to 5 PM EST Friday for OHZ064-065-
073-074-078>082-088.
Winter Weather Advisory until 1 PM EST Friday for OHZ064-065-
073-074-081-082-088.
KY...Winter Storm Warning until 5 PM EST Friday for KYZ089>099.
Wind Chill Warning from 1 AM to 5 PM EST Friday for KYZ089>100.
Winter Weather Advisory until 1 PM EST Friday for KYZ100.
IN...Winter Storm Warning until 5 PM EST Friday for INZ050-058-059-
066-073>075-080.
Wind Chill Warning from 1 AM Friday to 4 AM EST Saturday for
INZ050-058-059-066-073-074.
Wind Chill Warning from 1 AM to 5 PM EST Friday for INZ075-080.
&&
SYNOPSIS...Campbell
NEAR TERM...Campbell
SHORT TERM...Campbell
LONG TERM...
AVIATION...ConiglioHazardous weather outlook, Dec 22, 3:20 PM EST, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
320 PM EST Thu Dec 22 2022
KYZ100-OHZ064-065-073-074-081-082-088-232030-
Lewis-Pickaway-Fairfield-Ross-Hocking-Adams-Pike-Scioto-
320 PM EST Thu Dec 22 2022
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
EST FRIDAY...
...WIND CHILL WARNING IN EFFECT FROM 1 AM TO 5 PM EST FRIDAY...
This Hazardous Weather Outlook is for Northeast Kentucky, Central
Ohio and South Central Ohio.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Wind Chill Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Wind Chill Warning.
Additionally, the combination of very cold temperatures and wind
will produce dangerously cold wind chills through Sunday. Wind
chills from 10 below to 30 below are expected.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>063-
070>072-077-232030-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin-Mercer-
Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Butler-Warren-Clinton-Hamilton-
320 PM EST Thu Dec 22 2022
...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST
FRIDAY...
...WIND CHILL WARNING IN EFFECT FROM 1 AM FRIDAY TO 4 AM EST
SATURDAY...
This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, Southwest Ohio and West Central
Ohio.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Wind Chill Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Wind Chill Warning.
Additionally, the combination of very cold temperatures and wind
will produce dangerously cold wind chills through Sunday. Wind
chills from 10 below to 30 below are expected. The wind may also lead
to areas of blowing snow through Friday evening.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
INZ075-080-KYZ089>099-OHZ078>080-232030-
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Clermont-Brown-Highland-
320 PM EST Thu Dec 22 2022
...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST
FRIDAY...
...WIND CHILL WARNING IN EFFECT FROM 1 AM TO 5 PM EST FRIDAY...
This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky, South Central Ohio and Southwest Ohio.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Wind Chill Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Wind Chill Warning.
Additionally, the combination of very cold temperatures and wind
will produce dangerously cold wind chills through Sunday. Wind
chills from 10 below to 30 below are expected. The wind may also lead
to areas of blowing snow through Friday evening.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
Winter Storm, Auglaize
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Auglaize forecast zone
- Reported by
- Unknown
- Coordinates
- 40.561, -84.222 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Brown
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Brown forecast zone
- Reported by
- Unknown
- Coordinates
- 38.934, -83.867 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Butler
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Butler forecast zone
- Reported by
- Unknown
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Champaign
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Champaign forecast zone
- Reported by
- Unknown
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Clark
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Clark forecast zone
- Reported by
- Unknown
- Coordinates
- 39.917, -83.784 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Clermont
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Clermont forecast zone
- Reported by
- Unknown
- Coordinates
- 39.047, -84.152 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Clinton
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Clinton forecast zone
- Reported by
- Unknown
- Coordinates
- 39.415, -83.808 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Darke
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Darke forecast zone
- Reported by
- Unknown
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Delaware
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Delaware forecast zone
- Reported by
- Unknown
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Fairfield
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Fairfield forecast zone
- Reported by
- Unknown
- Coordinates
- 39.752, -82.631 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Fayette
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Fayette forecast zone
- Reported by
- Unknown
- Coordinates
- 39.560, -83.456 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Franklin
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Franklin forecast zone
- Reported by
- Unknown
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Greene
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Greene forecast zone
- Reported by
- Unknown
- Coordinates
- 39.692, -83.890 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Hamilton
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Hamilton forecast zone
- Reported by
- Unknown
- Coordinates
- 39.196, -84.543 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Hardin
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Hardin forecast zone
- Reported by
- Unknown
- Coordinates
- 40.662, -83.659 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Highland
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Highland forecast zone
- Reported by
- Unknown
- Coordinates
- 39.185, -83.601 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Hocking
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Hocking forecast zone
- Reported by
- Unknown
- Coordinates
- 39.497, -82.479 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Licking
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Licking forecast zone
- Reported by
- Unknown
- Coordinates
- 40.092, -82.483 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Logan
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Logan forecast zone
- Reported by
- Unknown
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Madison
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Madison forecast zone
- Reported by
- Unknown
- Coordinates
- 39.894, -83.400 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Mercer
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Mercer forecast zone
- Reported by
- Unknown
- Coordinates
- 40.540, -84.629 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Miami
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Miami forecast zone
- Reported by
- Unknown
- Coordinates
- 40.053, -84.229 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Montgomery
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Montgomery forecast zone
- Reported by
- Unknown
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Pickaway
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Pickaway forecast zone
- Reported by
- Unknown
- Coordinates
- 39.642, -83.024 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Preble
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Preble forecast zone
- Reported by
- Unknown
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Ross
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Ross forecast zone
- Reported by
- Unknown
- Coordinates
- 39.338, -83.057 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Shelby
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Shelby forecast zone
- Reported by
- Unknown
- Coordinates
- 40.332, -84.205 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Union
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Union forecast zone
- Reported by
- Unknown
- Coordinates
- 40.299, -83.372 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Storm, Warren
- When
- December 22, 7:00 PM EST to December 24, 2:00 AM EST
- Where
- Warren forecast zone
- Reported by
- Unknown
- Coordinates
- 39.428, -84.167 (the zone’s center; the record gives no point)
A combination of snow, blowing snow, and bitter wind chills created dangerous conditions for persons traveling and those without sufficient shelter.
Winter Weather, Adams
- When
- December 22, 10:00 PM EST to December 24, 4:00 AM EST
- Where
- Adams forecast zone
- Reported by
- Unknown
- Coordinates
- 38.846, -83.472 (the zone’s center; the record gives no point)
Light snow, blowing snow, and bitter wind chills created adverse weather conditions for people traveling and those outside.
Winter Weather, Adams
- When
- December 22, 10:00 PM EST to December 24, 4:00 AM EST
- Where
- Adams forecast zone
- Reported by
- Unknown
- Coordinates
- 38.846, -83.472 (the zone’s center; the record gives no point)
Light snow, blowing snow, and bitter wind chills created adverse weather conditions for people traveling and those outside.
Winter Weather, Pike
- When
- December 22, 10:00 PM EST to December 24, 4:00 AM EST
- Where
- Pike forecast zone
- Reported by
- Unknown
- Coordinates
- 39.077, -83.067 (the zone’s center; the record gives no point)
Light snow, blowing snow, and bitter wind chills created adverse weather conditions for people traveling and those outside.
Winter Weather, Scioto
- When
- December 22, 10:00 PM EST to December 24, 4:00 AM EST
- Where
- Scioto forecast zone
- Reported by
- Unknown
- Coordinates
- 38.804, -82.993 (the zone’s center; the record gives no point)
Light snow, blowing snow, and bitter wind chills created adverse weather conditions for people traveling and those outside.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Extreme Cold in Missouri, December 22 to 24, 202250 injured · 91 events
- Winter Storm and Extreme Cold in Kentucky, December 22 to 24, 20221 death · 24 injured · 44 events
- Blizzard and Winter Storm in Indiana, December 22 to 24, 20222 deaths · 1 injured · 27 events
- Winter Storm and Extreme Cold in Indiana, December 22 to 24, 20221 death · 1 injured · 78 events
- Winter Storm and Extreme Cold in Illinois, December 22 to 24, 20221 death · 38 events
- Winter Weather in Missouri, December 22, 20221 death · 3 injured · 2 events
- Winter Storm and Extreme Cold in Indiana, December 22 to 24, 20221 death · 1 injured · 12 events
- Winter Storm in Missouri, December 22, 202214 injured · 29 events
- Blizzard and Extreme Cold in Iowa, December 22 to 24, 202277 events
- Flooding and High Wind in New York, December 22 to 24, 2022$30,000 · 50 kt wind · 38 events
- Blizzard and Winter Storm in Minnesota, December 22 to 24, 20221 injured · 42 events
- Winter Storm in Kentucky, December 22 to 23, 202249 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1073013, 1073015, 1073016, 1073017, 1073018, 1073019, 1073020, 1073021, 1073022, 1073023, 1073024, 1073025, 1073026, 1073027, 1073028, 1073029, 1073030, 1073031, 1073033, 1073034, 1073035, 1073036, 1073038, 1073039, 1073040, 1073041, 1073042, 1073043, 1073044, 1073045, 1073046, 1073047, 1073048.